MAUDE Adverse Event Report: INOGEN, INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-401
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.If the device is received an investigation will be conducted and a follow up will be submitted if required.
 
Event or Problem Description
It was reported that the patient's device shut off by itself when attached to the battery.But was working fine when plugged into a wall outlet.It was noted that the patient was sent to the icu as they were experiencing difficulty breathing.A replacement battery was sent to the patient.Although this event is on the device battery, this report will be on the device itself.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.

Brand Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key25734592
Report Number3004672275-2026-00192
Device Sequence Number10554063
Product Code CAW
UDI-Device Identifier00817131020414
UDI-Public(01)00817131020414
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient SexUnknown